UM

Browse/Search Results:  1-6 of 6 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Laplace transform: a new approach in solving linear quaternion differential equations Conference paper
Mathematical Methods in the Applied Sciences
Authors:  Cai Z.-F.;  Kou K.I.
Favorite | View/Download:11/0 | TC[WOS]:8 TC[Scopus]:8 | Submit date:2019/02/13
initial value problems  Laplace transform  quaternion  quaternion differential equations  
Laplace transform: a new approach in solving linear quaternion differential equations Journal article
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2018,Volume: 41,Issue: 11,Page: 4033-4048
Authors:  Cai, Zhen-Feng;  Kou, Kit Ian
Favorite | View/Download:34/0 | TC[WOS]:8 TC[Scopus]:8 | Submit date:2018/10/30
Quaternion  Quaternion Differential Equations  Initial Value Problems  Laplace Transform  
Realized Laplace Transforms for Pure Jump Semi-martingales with Presence of Microstructure Noise Journal article
Soft Computing, 2018
Authors:  Li Wang;  Zhi Liu;  Xiaochao Xia
Favorite | View/Download:5/0 | TC[WOS]:0 TC[Scopus]:1 | Submit date:2019/06/10
High-frequency Data  Laplace Transform  Microstructure Noise  Pure Jump Processes  
Realized Laplace transforms for pure jump semimartingales with presence of microstructure noise Journal article
SOFT COMPUTING, 2018,Volume: 23,Issue: 14,Page: 5739-5752
Authors:  Li Wang;  Zhi Liu;  · Xiaochao Xi
Favorite | View/Download:7/0 | TC[WOS]:1 TC[Scopus]:1 | Submit date:2020/06/03
High-frequency Data  Laplace Transform  Microstructure Noise  Pure Jump Processes  
Realized Laplace Transform of Volatility with Microstructure Noise Journal article
Scandinavian Journal of Statistics, 2018
Authors:  Li Wang;  Zhi Liu;  Xiaochao Xia
Favorite | View/Download:14/0 | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/06/10
High-frequency Data  Stable Convergence  Laplace Transform Of Volatility  Microstructure Noise  Pre-averaging  
Fast Laplace Transform Methods for Free-Boundary Problems of Fractional Diffusion Equations Journal article
Journal of Scientific Computing, 2018,Volume: 74,Issue: 1,Page: 49-69
Authors:  Zhou,Zhiqiang;  Ma,Jingtang;  Sun,Hai wei
Favorite | View/Download:10/0 | TC[WOS]:8 TC[Scopus]:8 | Submit date:2019/05/27
American Option Pricing  Fractional Diffusion Equations  Free-boundary Problems  Hyperbola Contour Integral  Laplace Transform Methods  Toeplitz Matrix